# SDR CA190516022

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2437 · DC Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RED ICAS (ESSENTIAL POWER ONLY) POSTED ON APPROACH WHEN GEAR WAS SELECTED DOWN WITH AMBER (R GEN FAIL) + (R BATT FAIL) AND CYAN (ELECTRICAL FAULT). CYAN (ELECTRICAL FAULT) TURNED TO A AMBER (ELECTRICAL FAULT) ON LANDING. THE RIGHT BATTERY ON THE SYNOPTIC PAGE SHOW AMBER AND BOTH MAIN BUSSES ON THE SYNOPTIC PAGE ARE MAGENTA. DURING MAINTENANCE POWER UP THE ELECTRICAL PANEL PBA`S STARTING FLASHING `OFF` RANDOMLY. (TC# 20190516022)
